Alert archive / Nebraska / River Flood Warnings in 2018

River Flood Warning 3, NWS North Platte, NE

May 18, 2018Lincoln County, Nebraska

NWS North Platte, NE issued this river flood warning at May 18, 2018, 9:07 AM CDT for Lincoln County, Nebraska. It took effect at May 19, 2018, 3:00 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
May 18, 2018, 9:07 AM CDT (14:07 UTC)
In effect from
May 19, 2018, 3:00 PM CDT
Expired
May 23, 2018, 4:00 AM CDT
In force
4 days
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
Minor

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 90 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Platte River at North Platte (NPTN1).

Action stage
5.5 ft
Minor stage
6 ft
Moderate stage
6.5 ft
Major stage
7 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06693000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

225 
WGUS43 KLBF 181407
FLWLBF
BULLETIN -IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service North Platte NE 
907 AM CDT Fri May 18 2018

...The National Weather Service in North Platte has issued a Flood 
Warning for the following rivers in Nebraska...

  North Platte River at Lewellen affecting Garden and Keith Counties.
  
  North Platte River near North Platte affecting Lincoln County.
  
.A round of very heavy rain Thursday night led the North Platte River to rise across western Nebraska. A second round of heavy rain is likely Friday night, which will take the river above flood stage upstream of Lake McConaughy and near North Platte. The river crest forecast is dependent on the precipitation forecast and may change. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle into areas where water covers the roadway. 
The water depth may be too great to allow your car to cross safely 
and the road beneath may not be intact. Vehicles caught in rising 
waters should be abandoned quickly.

&&

NEC069-101-200208-
/O.NEW.KLBF.FL.W.0002.180519T1200Z-000000T0000Z/
/LEWN1.1.ER.180519T1200Z.180521T1200Z.000000T0000Z.UU/
807 AM MDT Fri May 18 2018

The National Weather Service in North Platte has issued a 

* Flood Warning for 
  The North Platte River at Lewellen.
* from Saturday morning until further notice.
* At  6:45 AM Friday the stage was 6.2 feet.
* Flood stage is 7.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 8.0 feet by Monday morning.
* Impact...At 8.5 feet...Moderate flood stage. Flooding around 
  Fairground Street, County Road 46, County Road 199 A and County 
  Road 44 A east of Highway 26. Homes near and along the river may 
  begin to flood.
* Flood history...This crest compares to a previous crest of 8.0 feet 
  on Dec 25 2002.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$

NEC111-200208-
/O.NEW.KLBF.FL.W.0003.180519T2000Z-180523T0900Z/
/NPTN1.1.ER.180519T2000Z.180520T1200Z.180522T0900Z.NR/
907 AM CDT Fri May 18 2018

The National Weather Service in North Platte has issued a 

* Flood Warning for 
  The North Platte River near North Platte.
* from Saturday afternoon to late Tuesday night.
* At  8:00 AM Friday the stage was 4.7 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 6.4 feet by Sunday evening.The river will 
  fall below flood stage by Tuesday morning.
* Impact...At 6.5 feet...Moderate and more widespread flooding of low 
  lying and agricultural land begins along the north bank of the 
  North Platte River from Highway 83 to approximately 4 miles west of
  Highway 83 south of North River Road. Water encroachment into some 
  residences property begins along and south of North River Road. 
  Water encroachment into low lying areas of Cody Park worsens. 
* Flood history...This crest compares to a previous crest of 6.4 feet 
  on Dec 1 1946.

&&

LAT...LON  4114 10067 4112 10064 4110 10069 4115 10075 
      4119 10087 4124 10087      

$$
4 follow-up statements
016 
WGUS83 KLBF 190025
FLSLBF
Flood Statement 
National Weather Service North Platte NE 
725 PM CDT Fri May 18 2018

...The Flood Warning continues for the following rivers in 
Nebraska...
  North Platte River at Lewellen affecting Garden and Keith Counties.
  
  North Platte River near North Platte affecting Lincoln County.
  
.A round of very heavy rain Thursday night, led to rises in the 
North Platte river from Lewellen to North Platte. A second round
of heavy rain is likely, and will lead to minor flooding along
the North Platte river at North Platte and Lewellen. Minor flooding
is expected to continue until further notice for Lewellen, and end
by Tuesday morning for North Platte. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle into areas where water covers the roadway. 
The water depth may be too great to allow your car to cross safely 
and the road beneath may not be intact. Vehicles caught in rising 
waters should be abandoned quickly.

Do not let children play near the river during high water. 

&&

NEC069-101-201225-
/O.EXT.KLBF.FL.W.0002.180520T0900Z-000000T0000Z/
/LEWN1.1.ER.180520T0900Z.180521T0600Z.000000T0000Z.UU/
625 PM MDT Fri May 18 2018

The Flood Warning continues for
  The North Platte River at Lewellen.
* from late Saturday night until further notice.
* At  5:45 PM Friday the stage was 6.7 feet.
* Flood stage is 7.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday morning and continue to
  rise to near 7.8 feet by Monday morning.
* Impact...At 7.5 feet...Minor flood stage. Overflow and high water 
  table levels will cause seepage and flooding of basements and crawl
  spaces near and along the river.

&&

LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197

$$

NEC111-201225-
/O.EXT.KLBF.FL.W.0003.180520T1200Z-180523T1200Z/
/NPTN1.1.ER.180520T1200Z.180521T0600Z.180522T1200Z.NR/
725 PM CDT Fri May 18 2018

The Flood Warning continues for
  The North Platte River near North Platte.
* from Sunday morning to Wednesday morning.
* At  7:00 PM Friday the stage was 4.7 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday morning and continue to
  rise to near 6.3 feet by Monday morning.The river will fall below 
  flood stage by Tuesday morning.
* Impact...At 6.5 feet...Moderate and more widespread flooding of low 
  lying and agricultural land begins along the north bank of the 
  North Platte River from Highway 83 to approximately 4 miles west of
  Highway 83 south of North River Road. Water encroachment into some 
  residences property begins along and south of North River Road. 
  Water encroachment into low lying areas of Cody Park worsens. 

&&

LAT...LON 4114 10067 4112 10064 4110 10069 4115 10075 
      4119 10087 4124 10087

$$

CLB
666 
WGUS83 KLBF 191356
FLSLBF
Flood Statement 
National Weather Service North Platte NE 
856 AM CDT Sat May 19 2018

...The Flood Warning continues for the following rivers in 
Nebraska...
  North Platte River at Lewellen affecting Garden and Keith Counties.
  
  North Platte River near North Platte affecting Lincoln County.
  
.Heavy rainfall above and below Lake McConaughy is causing the North 
Platte river to rise. The rain should end later today or tonight. The 
river will crest Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle into areas where water covers the roadway. 
The water depth may be too great to allow your car to cross safely 
and the road beneath may not be intact. Vehicles caught in rising 
waters should be abandoned quickly.

Do not let children play near the river during high water. 

&&

NEC069-101-210156-
/O.EXT.KLBF.FL.W.0002.180521T0000Z-000000T0000Z/
/LEWN1.1.ER.180521T0000Z.180521T1800Z.000000T0000Z.UU/
756 AM MDT Sat May 19 2018

The Flood Warning continues for
  The North Platte River at Lewellen.
* from Sunday evening until further notice.
* At  6:45 AM Saturday the stage was 6.8 feet.
* Flood stage is 7.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue 
  to rise to near 8.0 feet by Monday early afternoon.
* Impact...At 8.5 feet...Moderate flood stage. Flooding around 
  Fairground Street, County Road 46, County Road 199 A and County 
  Road 44 A east of Highway 26. Homes near and along the river may 
  begin to flood.

&&

LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197

$$

NEC111-210156-
/O.EXT.KLBF.FL.W.0003.180521T0000Z-180523T0600Z/
/NPTN1.1.ER.180521T0000Z.180521T1800Z.180522T0600Z.NR/
856 AM CDT Sat May 19 2018

The Flood Warning continues for
  The North Platte River near North Platte.
* from Sunday evening to late Tuesday night.
* At  8:00 AM Saturday the stage was 5.0 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue 
  to rise to near 6.1 feet by Monday early afternoon.The river will 
  fall below flood stage by early Tuesday morning.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low 
  lying and agricultural land begins along the north bank of the 
  North Platte River from Highway 83 to approximately 4 miles west of
  Highway 83 south of North River Road.  Minor water intrusions into 
  low lying areas of Cody Park in North Platte begins. People should 
  be cautioned against being in the water along the banks of the 
  river especially near Cody Park. 

&&

LAT...LON 4114 10067 4112 10064 4110 10069 4115 10075 
      4119 10087 4124 10087

$$
111 
WGUS83 KLBF 191853
FLSLBF
Flood Statement 
National Weather Service North Platte NE 
153 PM CDT Sat May 19 2018

...The Flood Warning continues for the following rivers in 
Nebraska...
  North Platte River at Lewellen affecting Garden and Keith Counties.
  
  North Platte River near North Platte affecting Lincoln County.
  
.Heavy rainfall above and below Lake McConaughy is causing the North 
Platte river to rise. The rain should end late today or tonight and 
the river will crest Monday and Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle into areas where water covers the roadway. 
The water depth may be too great to allow your car to cross safely 
and the road beneath may not be intact. Vehicles caught in rising 
waters should be abandoned quickly.

Do not let children play near the river during high water. 

&&

NEC069-101-210653-
/O.EXT.KLBF.FL.W.0002.180521T0300Z-000000T0000Z/
/LEWN1.1.ER.180521T0300Z.180522T0000Z.000000T0000Z.UU/
1253 PM MDT Sat May 19 2018

The Flood Warning continues for
  The North Platte River at Lewellen.
* from Sunday evening until further notice.
* At 11:45 AM Saturday the stage was 6.8 feet.
* Flood stage is 7.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tomorrow evening and 
  continue to rise to near 7.9 feet by early Tuesday morning.
* Impact...At 7.5 feet...Minor flood stage. Overflow and high water 
  table levels will cause seepage and flooding of basements and crawl
  spaces near and along the river.

&&

LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197

$$

NEC111-210653-
/O.EXT.KLBF.FL.W.0003.180520T1800Z-180523T0600Z/
/NPTN1.1.ER.180520T1800Z.180521T0000Z.180522T0600Z.NR/
153 PM CDT Sat May 19 2018

The Flood Warning continues for
  The North Platte River near North Platte.
* from Sunday afternoon to late Tuesday night.
* At  1:00 PM Saturday the stage was 5.2 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow afternoon and 
  continue to rise to near 6.1 feet by Monday morning. The river will 
  fall below flood stage by early Tuesday morning.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low 
  lying and agricultural land begins along the north bank of the 
  North Platte River from Highway 83 to approximately 4 miles west of
  Highway 83 south of North River Road.  Minor water intrusions into 
  low lying areas of Cody Park in North Platte begins. People should 
  be cautioned against being in the water along the banks of the 
  river especially near Cody Park. 

&&

LAT...LON 4114 10067 4112 10064 4110 10069 4115 10075 
      4119 10087 4124 10087

$$
261 
WGUS83 KLBF 201229
FLSLBF
Flood Statement 
National Weather Service North Platte NE 
729 AM CDT Sun May 20 2018

...The Flood Warning is cancelled for the following rivers in 
Nebraska...
  North Platte River near North Platte affecting Lincoln County.
  
...The Flood Warning continues for the following rivers in 
Nebraska...
  North Platte River at Lewellen affecting Garden and Keith Counties.
  
.Recent heavy rainfall above and below Lake McConaughy is causing the 
North Platte river to rise. The North Platte River near Lewellen 
is expected to reach minor flood stage late today and is then 
forecast to remain high rest of the week. Elsewhere, river levels
will become elevated near North Platte today with river levels falling Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle into areas where water covers the roadway. 
The water depth may be too great to allow your car to cross safely 
and the road beneath may not be intact. Vehicles caught in rising 
waters should be abandoned quickly.

Do not let children play near the river during high water. 

&&

NEC069-101-220029-
/O.EXT.KLBF.FL.W.0002.180520T2100Z-000000T0000Z/
/LEWN1.1.ER.180520T2100Z.180522T1200Z.000000T0000Z.UU/
629 AM MDT Sun May 20 2018

The Flood Warning continues for
  The North Platte River at Lewellen.
* from this afternoon until further notice.
* At  5:45 AM Sunday the stage was 6.8 feet.
* Flood stage is 7.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 8.1 feet by Tuesday early afternoon.
* Impact...At 8.5 feet...Moderate flood stage. Flooding around 
  Fairground Street, County Road 46, County Road 199 A and County 
  Road 44 A east of Highway 26. Homes near and along the river may 
  begin to flood.

&&

LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197

$$

NEC111-201259-
/O.CAN.KLBF.FL.W.0003.000000T0000Z-180523T0600Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NR/
729 AM CDT Sun May 20 2018

The Flood Warning is cancelled for
  The North Platte River near North Platte.
* At  7:00 AM Sunday the stage was 5.3 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will crest below flood stage at 5.8 feet this 
  evening.
* Impact...At 5.7 feet...Minor overflows of low lying and agricultural
  land begins along the north bank of the North Platte River from 
  Highway 83 to approximately 4 miles west of Highway 83 south of 
  North River Road. People should be cautioned against being in the 
  water along the banks of the river especially near Cody Park. 

&&

LAT...LON 4114 10067 4112 10064 4110 10069 4115 10075 
      4119 10087 4124 10087

$$

ET

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this river flood warning went out at May 18, 6:43 AM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, May 18, 6:43 AM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
643 AM CDT Fri May 18 2018

.SHORT TERM...(Today and tonight)
Issued at 318 AM CDT Fri May 18 2018

Surface low pressure will deepen across northeast CO today ahead of
an approaching upper level low which is over UT early this morning.
An inverted SFC trough will extend northeast from the low across
southwest into north central Nebraska through the day. Appears that
cloud cover will limit SFC heating across much of the area, with the
best chance for seeing cloud breaks and destabilization will be
across southwest NE. Appears that the severe threat may be limited
due to this factor, as the airmass will likely struggle to recover
after this mornings MCS. Nevertheless a few severe storms will be
possible, the most likely scenario would be for elevated storms do
develop this evening as a moist southerly low level jet strengthens
and noses into southwest NE. Large hail would be the main severe
threat. The bigger threat could be from heavy rainfall, as mentioned
the southerly LLJ will persist through much of the night, with
continued thunderstorm development and locally heavy rainfall
exceeding 2 inches in some locations. Will issue a flood watch for
areas that received heavy rainfall early this morning and the
expected heavy rainfall in these same areas tonight.

.LONG TERM...(Saturday through Thursday)
Issued at 318 AM CDT Fri May 18 2018

The main story for the first part of the weekend will be the
continued rain and isolated thunderstorms. While severe weather will
be minimal on Saturday, heavy rain will still be a concern. The
latest guidance is indicating this system this weekend will produce
significant rain across the entire north central Nebraska region. By
Sunday, total rainfall could be near 3.0 inches for most locations.
This heavy rain combined with recent snowmelt could become a concern
for local rivers. With a flood watch issued this forecast through
Saturday, will need to keep an eye on the rivers to see if an
upgrade will be necessary.

Recent model guidance has slowed the system down a little. As a
result, precipitation will stick around through Sunday.
Precipitation will slowly taper off throughout the day. High
pressure will then build into the region on Sunday night bringing a
brief break to the area. Dry weather will stick around through
Monday before the next precipitation system arrives on Monday night.
Confidence is low in severe potential for storms on Monday night. A
wet pattern will continue throughout the rest of the week.
Generally, weather will be dry for much of the day with
afternoon/evening showers and storms possible Tuesday through
Thursday. These storms will be mainly be diurnally driven and severe
weather potential is low at this time.

Temperatures will be on the cooler side for Saturday with highs
ranging from the upper 40s across the Pine Ridge region to the low
60s across south central Nebraska. Temperatures will then steadily
rise through the remainder of the extended period with afternoon
temperatures back into the upper 70s and low 80s by next Thursday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 640 AM CDT Fri May 18 2018

Variable ceiling heights will be seen across the area with lower
ceilings in the west where cigs could drop to MVFR at times.
Otherwise convective complex moving slowly southeast with the main
areas of showers and thunderstorms east of Highway 83 and should
exit east around 15Z this morning. The next round of thunderstorm
develop this afternoon where heavy rainfall is likely as
thunderstorms develop and move eastward.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Flood Watch from this evening through Saturday evening for
NEZ022-035>038-056-057-059.

&&

SHORT TERM...Taylor
LONG TERM...Kulik
AVIATION...Keck
Hazardous weather outlook, May 18, 3:37 AM CDT, 5 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
337 AM CDT Fri May 18 2018

NEZ004>010-022>029-035>038-056>059-069>071-094-190845-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
337 AM CDT Fri May 18 2018 /237 AM MDT Fri May 18 2018/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TODAY AND TONIGHT.

A few severe thunderstorms will be possible late this afternoon
and especially this evening. Large hail would be the main severe
weather threat, but damaging winds could also occur. The threat
area is generally along and south of Highway 2 from Broken Bow to
Hyannis. These same areas are expected to receive additional
heavy rainfall tonight of 1 to 3 inches. This could lead to
localized flooding.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

Thunderstorms containing locally heavy rain will continue to be
possible through Saturday.

After a break Sunday and Monday, warm, moist, Gulf air returns
northward across the area, with chances for thunderstorms Monday
night through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening across portions of
southwest Nebraska.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

Taylor

In the hours before

Special weather statement, May 18, 3:48 AM CDT, 5 hours 19 minutes before
Special Weather Statement
National Weather Service North Platte NE
348 AM CDT FRI MAY 18 2018

NEZ009-010-027-028-038-180930-
Loup NE-Holt NE-Custer NE-Garfield NE-Rock NE-
348 AM CDT FRI MAY 18 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK...LOUP...
GARFIELD...SOUTHWESTERN HOLT...EASTERN CUSTER AND SOUTHWESTERN
WHEELER COUNTIES UNTIL 430 AM CDT...

At 348 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rose to near Weissert to Eddyville.
Movement was northeast at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Broken Bow, Burwell, Taylor, Sargent, Ansley, Chambers, Mason City,
Comstock, Berwyn, Rose, Amelia, Calamus Reservoir State Recreation
Area, Weissert, Westerville, Lillian, Fox Bayou, Walworth, Virginia
Smith Dam, Kent Diversion Dam State Wildlife Management Area and
Carson Lake.

This includes the following highways...
 Highway 183 between mile markers 73 and 158.
 Highway 2 between mile markers 275 and 307.
 Highway 92 between mile markers 300 and 308.

LAT...LON 4174 9876 4174 9921 4105 9921 4105 9974
      4158 9967 4222 9963 4229 9874
TIME...MOT...LOC 0848Z 213DEG 33KT 4220 9955 4154 9942 4100 9960

Kulik
Local storm report, May 18, 7:14 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
714 AM CDT FRI MAY 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 AM     HEAVY RAIN       10 NE OSHKOSH           41.51N 102.21W
05/18/2018  M3.50 INCH       GARDEN             NE   CO-OP OBSERVER

            OVERNIGHT RAINFALL TOTAL

&&

THORNE
Local storm report, May 18, 8:34 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
834 AM CDT FRI MAY 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 AM     FLASH FLOOD      10 NE OSHKOSH           41.51N 102.21W
05/18/2018                   GARDEN             NE   CO-OP OBSERVER

            BLUE CREEK AT BANKFUL, SOME COUNTY DIRT ROADS HAVE
            WASHOUTS TO KNEE DEEP. 3 TO 4 INCHES OF RAIN IN 24 HOURS
            ENDING THIS MORNING

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:55 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden50 min
May 17, 8:13 PM CDTSevere Thunderstorm WarningLBFSheridan47 min
May 17, 8:45 PM CDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Grant, Keith60 min
May 17, 8:55 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan50 min
May 17, 9:26 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, Keith, McPherson49 min
May 17, 10:39 PM CDTSpecial Weather StatementLBFCherry, Hooker, Logan, McPherson, Thomas66 min
May 17, 11:20 PM CDTSpecial Weather StatementLBFArthur40 min
May 17, 11:38 PM CDTSpecial Weather StatementLBFGarden52 min
May 18, 12:02 AM CDTSpecial Weather StatementLBFArthur43 min
May 18, 12:27 AM CDTSevere Thunderstorm WarningLBFArthur, McPherson48 min
May 18, 12:40 AM CDTSpecial Weather StatementLBFBoyd, Custer, Garfield, Holt, Loup, Rock50 min
May 18, 3:24 AM CDTFlood WatchLBFArthur, Custer, Deuel, Garden, Keith, Lincoln and 3 more40 hr
May 18, 3:48 AM CDTSpecial Weather StatementLBFGarfield, Loup42 min
May 18, 9:07 AM CDTRiver Flood WarningLBFGarden, Keith4 days

Nearby

River Flood Warnings in Nebraska, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.